Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 71, Issue 2,  Spring  2014

Strong dual factorization property
Denis Poulin
J. Operator Theory pp. 303-326
Abstract, references and article information
Retrieve article in:  Full-Text PDF

A functional model for pure Γ-contractions
Tirthankar Bhattacharyya and Sourav Pal
J. Operator Theory pp. 327-339
Abstract, references and article information
Retrieve article in:  Full-Text PDF

The kernel of the determinant map on certain simple C-algebras
P.W. Ng
J. Operator Theory pp. 341-379
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Invertible Toeplitz products, weighted norm inequalities, and Ap weights
Joshua Isralowitz
J. Operator Theory pp. 381-410
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Paragrassmann algebras as quantum spaces, Part II: Toeplitz Operators
Stephen Bruce Sontz
J. Operator Theory pp. 411-426
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Strongly n-supercyclic operators
Romuald Ernst
J. Operator Theory pp. 427-453
Abstract, references and article information
Retrieve article in:  Full-Text PDF

The ideal of weakly compactly generated operators acting on a Banach space
Tomasz Kania and Tomasz Kochanek
J. Operator Theory pp. 455-477
Abstract, references and article information
Retrieve article in:  Full-Text PDF

On multi-hypercyclic abelian semigroups of matrices on Rn
Adlene Ayadi and Habib Marzougui
J. Operator Theory pp. 479-490
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Elementary proofs of Grothendieck theorems for completely bounded norms
Oded Regev and Thomas Vidick
J. Operator Theory pp. 491-506
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Amalgamated free products of commutative C-algebras are residually finite-dimensional
Anton Korchagin
J. Operator Theory pp. 507-515
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Homomorphisms into simple Z-stable C-algebras
Huaxin Lin and Zhuang Niu
J. Operator Theory pp. 517-569
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Linear orthogonality preservers of Hilbert C-modules
Chi-Wai Leung, Chi-Keung Ng, and Ngai-Ching Wong
J. Operator Theory pp. 571-584
Abstract, references and article information
Retrieve article in:  Full-Text PDF

k-hyponormality and n-contractivity for Agler-type shifts
Gregory T. Adams and George R. Exner
J. Operator Theory pp. 585-600
Abstract, references and article information
Retrieve article in:  Full-Text PDF